# SDR UIEA2018051300891

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,613 hours, 22,409 cycles
- System (JASC): 8011 · Engine Starter
- Part: Chip Detector
- Part number: A75M
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER MAGNETIC CHIP DETECTOR PLUG SHEARED RETAINING PINS. REPLACED NR 1 ENGINE STARTER CHIP DETECTOR.
